# SDR JIKA2015103001

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N26RZ
- Make and model: Beech 1900C
- Aircraft serial: UC134
- Aircraft time: 21,511 hours, 32,076 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Collapsed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN-ROUTE THE PILOT NOTICED THE RT ENG OIL PRESS WARNING LIGHT ILLUMINATED & THE OIL PRESS INDICATION WAS AT 60 PSI & IN THE YELLOW ARC.  THE PILOT REDUCED THE POWER ON THE RT ENG.  DECLARED AN EMER, DIVERTED & LANDED WITHOUT INCIDENT.  INSPECTED THE RT ENG, OIL LEVEL WAS 4 QRTS LOW.  NO OIL LEAKS WERE PRESENT.  INSPECTED THE OIL SYS BREATHER SCAT TUBE & FOUND THE INNER WALL COLLAPSED.  REPLACED OIL VENT SCAT TUBE & PERFORMED ENG RUNS & OPERATIONAL CHECKS.  ALL CHECKS WERE NORMAL.
